# SDR SIMA20121015016

- Difficulty date: October 15, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 24,353 hours, 21,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT (5 EACH) AND RIGHT (3 EACH) PROXMITY LIGHT HOLDERS TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT & RIGHT PROXMITY LIGHT HOLDERS IAW EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
